# SDR R61A2022122900801

- Difficulty date: December 10, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17065214001
- Condition: Corroded
- Location: Frm 81 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III, FR 81, AFT CARGO, SHEAR TIE CORRODED BETWEEN STR 28L AND 27L. CORRODED AFT CARGO SHEAR TIE IN CENTER FUSELAGE III LOCATED BETWEEN STRINGER 27L AND 28L WAS REMOVED AND REPLACED IAW SRM 51-41-01.
